# SDR MALA060430

- Difficulty date: June 16, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 19,132 hours, 20,983 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 960333
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH RT HP IN AUTO WE GOT AN UNUSUAL SMELL AND A LOUD NOISE IN CABIN AFTER LANDING.  REPLACED RT ACM IAW MAL JC 215181 PN 776910-6 SN OFF 960333 SN ON 840814. OPS CHECK GOOD.
